Peyronies Society Forums

Please login or register.

Login with username, password and session length
Advanced search  

News:

ALL Members PLEASE Add a Signature line with age, history etc
PROFILE -> FORUM PROFILE -> SIGNATURE
More instructions here -> Signature Line - History - Peyronies Society Forums

Pages: [1]   Go Down

Author Topic: Progress  (Read 261 times)

0 Members and 1 Guest are viewing this topic.

Dressa

  • Voting Member
  • **
  • Country: se
  • Offline Offline
  • Gender: Male
  • Posts: 37
Progress
« on: November 04, 2018, 05:44:22 AM »

Hi!

Have peyronies. Pain is gone but I have a quite big curve upwards and some hourglassing when semierect. My biggest sorrow was erectile dysfunction. I have tried almost every single method to treat this...Cialis does the trick but the thing is I have recently found out what has been causing this: depression. I am on SSRI now (citalopram)...and it works miracles! Just wanted to share this. A common side effect to ssri is erectile dysfunction but in my case it's the opposite effect.

Logged

james1947

  • Major Contributor
  • ****
  • Country: ro
  • Offline Offline
  • Gender: Male
  • Posts: 6549
  • Age 70. Peyronies from January 2009
Re: Progress
« Reply #1 on: November 04, 2018, 06:19:52 PM »

Quote
A common side effect to ssri is erectile dysfunction but in my case it's the opposite effect.
Be careful and monitor the situation. The reason for your improvement in EQ may be something different that you are not aware of it.

James
Logged
Age 71, Peyronies from Jan 2009 following penis fracture during sex. Severe erectile dysfunction.
Lost 2" length and a lot of girth. Late start, still VED, Cialis & Pentox helped. Prostate surgery 2014.
Got amazing support on the forum

Hawk

  • 22cm Bionic Penis - Dr. Eid 8/7/18
  • Administrator
  • *****
  • Country: us
  • Online Online
  • Gender: Male
  • Posts: 3519
    • Peyronie's Disease
Re: Progress
« Reply #2 on: November 04, 2018, 10:09:48 PM »

James is correct Dressa.  It might be the Citalopram but just because you took that followed by an improvement in your erections does not prove the one caused the other to happen, especially since most anti-depressants are well known for causing sexual problems. 

Regardless of what caused it to improve, we are happy to hear of your progress.  Please keep us updated.

Hawk
Logged
Prostatectomy 2004, radiation 2009, currently 68 yrs old - After pills, injections, VED - Dr Eid, Titan 22cm implant 8/7/18
Hawk - Updated 10/27/18 - Peyronies Society Forums
Pages: [1]   Go Up
 

Related Topics

  Subject / Started by Replies Last post
1 Replies
1781 Views
Last post January 23, 2018, 10:20:41 PM
by callmemaybe88
3 Replies
378 Views
Last post September 25, 2018, 07:49:56 AM
by zipolite
0 Replies
99 Views
Last post November 04, 2018, 12:46:07 PM
by Hawk